\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Mathematical modelling of multi conductor cables

Abstract Related Papers Cited by
  • This paper proposes a formal justification of simplified 1D models for the propagation of electromagnetic waves in thin non-homogeneous lossy conductor cables. Our approach consists in deriving these models from an asymptotic analysis of 3D Maxwell's equations. In essence, we extend and complete previous results to the multi-wires case.
    Mathematics Subject Classification: 35L05, 35A35, 73R05, 35A40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    I. Aganovic and Z. Tutek, A justification of the one-dimensional model of elastic beam, Math. Methods in Applied Sci., 8 (1986), 1-14.doi: 10.1002/mma.1670080133.

    [2]

    C. Amrouche, C. Bernardi, M. Dauge and V. Girault, Vector potentials in three-dimensional non-smooth domains, Mathematical Methods in the Applied Sciences, 21 (1998), 823-864.doi: 10.1002/(SICI)1099-1476(199806)21:9<823::AID-MMA976>3.0.CO;2-B.

    [3]

    A. Bermúdez, D. Gómez and P. Salgado, Mathematical Models and Numerical Simulation in Electromagnetism, Springer, 2013.doi: 10.1007/978-3-319-02949-8.

    [4]

    G. Canadas, Speed of Propagation of Solutions of a Linear Integro-differential Equation with Nonconstant Coefficients, SIAM Journal on Mathematical Analysis, 16 (1985), 143.doi: 10.1137/0516009.

    [5]

    B. Cockburn and P. Joly, Maxwell equations in polarizable media, SIAM Journal on Mathematical Analysis, 19 (1988), 1372-1390.doi: 10.1137/0519101.

    [6]

    R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, 3, Springer-Verlag, 1990.

    [7]

    M. Delfour and J. P. Zolésio, Shapes and Geometries. Analysis, Differential Calculus, and Optimization, Advances in Design and Control SIAM, Philadelphia, PA, 2001.

    [8]

    V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations, Theory and Algorithms, Springer-Verlag 1986.doi: 10.1007/978-3-642-61623-5.

    [9]

    S. Imperiale and P. Joly, Mathematical modeling of electromagnetic wave propagation in heterogeneous lossy coaxial cables with variable cross section, Applied Num. Mathematics, (in Press). doi: 10.1016/j.apnum.2013.03.011.

    [10]

    S. Imperiale and P. Joly, Error estimates for 1D asymptotic models in coaxial cables with non-homogeneous cross-section, Advances in Applied Mathematics and Mechanics, (AAMM), 4 (2012), 647-664.

    [11]

    P. Monk, Finite Element Methods for Maxwell's Equations, Oxford science publications, 2003.doi: 10.1137/0729045.

    [12]

    C. R. Paul, Analysis of Multiconductor Transmission Lines, 2nd. New York 2008.doi: 10.1109/9780470547212.

    [13]

    J. Stratton, Electromagnetic Theory, second printing ed., Mcgraw Hill, 1941.

    [14]

    M. F. Veiga, Asymptotic method applied to a beam with a variable cross section, in Asymptotic Methods for Elastic Structures (Lisbon, 1993), de Gruyter, Berlin, 1995, 237-254.

    [15]

    W. T. Weeks, Calculation of Coefficients of Capacitance of Multiconductor Transmission Lines in the Presence of a Dielectric Interface, IEEE Trans. MTT, 18 (1970), 35-43.doi: 10.1109/TMTT.1970.1127130.

    [16]

    W. T. Weeks, Multiconductor transmission line theory in the TEM approximation, IBM Journal of Research and Development, (1972), 604-611.doi: 10.1147/rd.166.0604.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(176) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return